Schizophrenia.com

What should I do?

I tapered off my meds in 3 days and stayed 1 day off meds, my negative symptoms improved and was rarely in bed, got outside my house for hrs, exercised a bit, etc. I started taking meds again yesterday and today I have no energy to get out of bed, my negative symptoms came back. Idk what to do or how I am going to live the rest of my life in my bed. I gained 165lb and my blood tests show muscle atrophy. My Dr begged me to get out of bed and to exercise but I can’t.

Dr said Vraylar is coming to Canada but idk when and not even sure it will work, maybe I will have a serious side effect etc

1 Like

Take the bed away…

2 Likes

What do you mean?

You can’t be in bed if there is no bed.

1 Like

Where I am going to sleep, on the couch?

@Aziz weren’t you going to try clozapine?

What is your diet like? Maybe healthy foods can help?

2 Likes

Have you tried Abilify? That drug helped me a little with the negative symptoms. I know what you mean about laying in bed. When I was on Haldol I laid in bed every waking moment when I wasn’t at my part time job delivering pizza. It sucked. It was total misery. Are you taking any antidepressants? They might help.

1 Like

You know that medication for life is not an option. Your life would be horrible off of it. So you need to find medication that works for you, or persevere through the negatives.

1 Like

What happened with clozapine

1 Like

So negatives just disappeared so quickly?
And they came back so quickly?

1 Like

Sorry I derailed your thread, my other pdoc refused prescribing Clozapine, he said its worse for negative symptoms and it will make me gain tons of weight.

@Mae @EarthChild

1 Like

Oh I thought it was your thread lol

Not disappeared but got less.

I mean i didn’t start working or really exercising etc but I went outside shopping with my parents and did a bit of indoor biking.

“What should I do?”

I’ll tell you the one thing you should not do. And that is stop your meds so suddenly without a pdocs supervision. There are all kinds of potential withdrawal effects besides just psychosis that could happen if you try that.

If you are determined to taper off please do it with pdocs supervision SLOWLY.

I think your current best course of action is to stay on your meds until Vrayler is available in Canada and then try that. I would wait to see if that solves some of your issues before you decide to take any other action.

That’s my 2 cents anyway.

6 Likes

My negatives were much better on it but I can’t take it anymore due to side effects. My Drs always refuse prescribing me ADs. I will ask again.

Yes! It is your life, after all. The doctors don’t have to live with the effects of a major tranquilizer. Keep searching. You’ll find something that works for you.

4 Likes

I want to try Clozapine but don’t want the weekly blood tests.

2 Likes

Well maybe you can save that for your last resort if you don’t feel that Vraylar works for you. I just hope that the “soon” your doctor told you about Vraylar coming to Canada means in a few months or something and not years. I know that you are impatient for a change.

1 Like

After awhile the blood tests go to once a month. :wolf::wolf::wolf:

1 Like